My son takes Lamotrigine, Trileptal, Zyprexa, Trzodone, Mellaril, Levoxyl and Ditropan, He has also been taking BC powder for daily headaches, and the generic Mucinex for his allergy symptoms. He was drug tested last night while being assessed for mental health hospitalization and their quick test determined he tested positive for pcp. He has not been out of the house unless we take him to his recovery meetings or church. He isolates when he starts losing his stabilization with his medications. We were told the Lamotrigine could of caused this. Can you give me any guidance or confirmation on why he had a false positive test? Thank you.
Mellaril contains thioridazine and can cause a false positive for Phencyclidine (PCP also known as angel dust).-
All the best and take care,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2011 • 4 answers
My son takes 450mg of Trileptal, he just scratched his eye is there anything I can give him for pain
Posted 5 Mar 2012 • 1 answer
Posted 24 Jun 2015 • 1 answer
Posted 15 Jan 2016 • 2 answers
Posted 28 May 2017 • 0 answers